Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Divergence of approximating polynomials

Author: Philip C. Curtis
Journal: Proc. Amer. Math. Soc. 14 (1963), 713-717
MSC: Primary 42.06
MathSciNet review: 0154038
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bernstein, Sur une modification de la formule d'interpolation de Lagrange Comm. Soc. Math. Kharkov 5 (1931), 49-57.
  • [2] I. P. Natanson, Konstruktive Funktionentheorie, Akademie Verlag, Berlin, 1955. MR 0069915 (16:1100d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.06

Retrieve articles in all journals with MSC: 42.06

Additional Information

PII: S 0002-9939(1963)0154038-X
Article copyright: © Copyright 1963 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia